Alert archive / Georgia / Areal Flood Warnings in 2009

Areal Flood Warning 49, NWS Atlanta, GA

September 21, 20096 counties in Georgia

NWS Atlanta, GA issued this areal flood warning at Sep 21, 2009, 9:56 AM EDT for 6 counties in Georgia. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 21, 2009, 9:56 AM EDT (13:56 UTC)
Expired
Sep 21, 2009, 9:45 PM EDT
In force
12 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Murray County, GA, Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1565 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1565 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
454 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.8

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this areal flood warning went out at Sep 21, 5:25 AM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Sep 21, 5:25 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
525 AM EDT MON SEP 21 2009

.SHORT TERM /TODAY THROUGH TUESDAY/...
MOIST ATLANTIC LOW LEVEL FLOW AND SW UPPER FLOW COMBINING TO PRODUCE
HEAVY SHOWERS AND THUNDERSTORMS OVER N AND PARTS OF CENTRAL GA
TODAY. LOW LEVEL FLOW EXPECTED TO WEAKEN LATER TODAY AND TONIGHT AND
THIS SHOULD DIMINISH THE HEAVIER RAIN POTENTIAL WITH LESSER RAIN
CHANCES AND MUCH LESS AMOUNTS EXPECTED FOR TUESDAY.

HIGH TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL TODAY AND TUESDAY.
LOW TEMPERATURES 5 TO 8 DEGREES ABOVE NORMAL THE NEXT 2 NIGHTS.

OVERALL CONFIDENCE IS MODERATE.

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE ALOFT BUILDS OVER THE AREA FOR WEDNESDAY WITH CHANCES
FOR SHOWERS AND THUNDERSTORMS BECOMING MORE DIURNAL WITH SIMILAR
CONDITIONS FOR THURSDAY AND FRIDAY. BETTER MOISTURE RETURNS FOR
SATURDAY WITH A COLD FRONT APPROACHING FOR SUNDAY. ALL IN ALL...
TEMPERATURES GENERALLY NEAR OR ABOVE NORMAL THIS PERIOD.

.AVIATION...
WIDESPREAD IFR CONDITIONS (WITH POCKETS OF LIFR) DOMINATING TAF SITES
EARLY THIS MORNING...AS BROAD AREA OF RAIN WITH EMBEDDED T-STORMS
SPREAD ACROSS THE NORTHERN HALF OF THE CWA. EXPECT GRADUAL IMPROVEMENT
INTO THE MVFR RANGE BY LATE MORNING...BUT WITH INTERMITTENT RA/TSRA
PERSISTING THOUGH THE DAY...CIGS/VSBYS IN THE IFR RANGE STILL
POSSIBLE IN HEAVY SHOWERS/TSTORMS. WINDS E-SE 5 TO 10 KTS LOOK GOOD
FOR MUCH OF THE PERIOD.

49

&&

.HYDROLOGY...
FLOOD WATCH HAS BEEN EXTENDED TO MIDDAY TUESDAY. LOCAL AMOUNTS OF 1
TO 5 INCHES TODAY WITH THE HIGHER AMOUNTS OVER PLACES THAT HAVE SEEN
6 TO 12 INCHES IN THE LAST 24 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          77  68  83  66  87 /  90  60  50  30  30
ATLANTA         79  68  82  68  86 / 100  60  50  20  30
BLAIRSVILLE     73  66  76  66  81 / 100  80  70  30  40
CARTERSVILLE    80  69  83  66  87 / 100  80  60  20  40
COLUMBUS        86  70  87  70  88 /  70  50  30  20  30
GAINESVILLE     74  67  79  66  85 / 100  70  60  30  40
MACON           86  70  87  69  90 /  80  40  40  20  30
ROME            80  70  83  67  87 / 100  80  60  20  40
PEACHTREE CITY  82  69  84  67  87 /  90  60  50  20  30
VIDALIA         87  70  88  71  89 /  50  20  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...DAWSON...
DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON...
MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM...
ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...
TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION...
UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER...
WHITE...WHITFIELD...WILCOX...WILKES...WILKINSON.

&&

BDL
Hazardous weather outlook, Sep 21, 5:38 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 AM EDT MON SEP 21 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
538 AM EDT MON SEP 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
OCCASIONAL SHOWERS AND THUNDERSTORMS EXPECTED WITH HEAVY RAINFALL
AND AREAS OF SIGNIFICANT FLOODING.

.SYNOPSIS...
A PERSISTENT LOW PRESSURE OVER THE MIDDLE MISSISSIPPI VALLEY
CONTINUES TO DRAW A VERY MOIST TROPICAL AIRMASS NORTHWARD FROM THE
GULF INTO MUCH OF THE SOUTHEASTERN STATES. A SERIES OF UPPER LEVEL
WEATHER DISTURBANCES CROSSING GEORGIA TODAY ALONG WITH
SOUTHEASTERLY UPSLOPE FLOW WILL ENHANCE RAINFALL ACROSS THE LOCAL
AREA TODAY.

.PRIMARY HAZARDS...
HEAVY RAINFALL AND FLOODING WILL BE THE MAIN HAZARDS TODAY AND
TONIGHT...ESPECIALLY ACROSS NORTH GEORGIA. OCCASIONAL LIGHTNING
AND GUSTY WINDS WILL ALSO BE POSSIBLE WITH SOME OF THE STRONGER
STORMS.

.DISCUSSION...
THE ATMOSPHERE REMAINS VERY MOIST WITH PRECIPITABLE WATER VALUES
AROUND 2 INCHES. SOILS ARE SATURATED AFTER SEVERAL DAYS OF
WIDESPREAD RAINFALL AND ADDITIONAL HEAVY RAIN IS EXPECTED
TODAY...ESPECIALLY ACROSS NORTH GEORGIA. THIS MAY LEAD TO
ADDITIONAL FLOODING ALONG CREEKS...STREAMS...RIVERS AND OTHER LOW
LYING AREAS. A FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY
MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SHOWERS AND THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY. THERE IS A
GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FOR THE REST OF THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF HEAVY RAIN AND FLOODING THROUGH THE WEB BY
GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Sep 21, 4:37 AM EDT, 5 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 AM EDT MON SEP 21 2009

GAZ032-033-044-210915-
437 AM EDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN COBB AND FULTON COUNTIES UNTIL 515 AM EDT...

AT 435 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDTOWN...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS COBB AND FULTON COUNTIES THROUGH 515 AM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE SANDTOWN...AUSTELL...SIX FLAGS
OVER GEORGIA...MABLETON...COLLEGE PARK...CASCADE HEIGHTS...EAST
POINT...BANKHEAD...HAPEVILLE...BUCKHEAD...BOLTON...VIRGINIA
HIGHLAND...WEST END...SWEET AUBURN AND ATLANTIC STATION. THE HEAVY
RAIN WILL CONTINUE TO FALL OVER AREAS THAT ARE ALREADY IN FLOOD.
PLEASE STAY TUNED TO NOAA WEATHER RADIO...WEATHER.GOV...OR OTHER
MEDIA OUTLETS FOR UPDATES.
Special weather statement, Sep 21, 4:47 AM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
447 AM EDT MON SEP 21 2009

GAZ042-043-210930-
447 AM EDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN DOUGLAS AND CARROLL COUNTIES UNTIL 530 AM EDT...

AT 446 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TREASURE LAKE...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS DOUGLAS AND CARROLL COUNTIES THROUGH 530 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE SEATON LAKE...ABILENE...
CLEM...TREASURE LAKE...HANNAH...FAIRPLAY...VILLA RICA...BILL ARP...
WINSTON AND LAKE VAL-DO-MAR. HEAVY DOWNPOURS WILL FILL FALL ON AREAS
ALREADY EXPERIENCING FLOODING. DO NOT GO OUT ON THE ROADS UNLESS
ABSOLUTELY NECESSARY.
Special weather statement, Sep 21, 4:57 AM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 AM EDT MON SEP 21 2009

GAZ034-210945-
457 AM EDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN GWINNETT COUNTY UNTIL 545 AM EDT...

AT 455 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAWRENCEVILLE...MOVING NORTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS GWINNETT COUNTY THROUGH 545 AM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE PLEASANT HILL...SNELLVILLE...GRAYSON...
LAWRENCEVILLE...SUWANEE...HARBIN...HOG MOUNTAIN...SUGAR HILL...REST
HAVEN...DACULA AND BUFORD. HEAVY DOWNPOURS WILL FALL OVER AREAS
ALREADY EXPERIENCING FLOODING. DO NOT GO OUT ON THE ROADS UNLESS
ABSOLUTELY NECESSARY.
Special weather statement, Sep 21, 6:59 AM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 AM EDT MON SEP 21 2009

GAZ031-032-043-211145-
659 AM EDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN DOUGLAS...PAULDING AND COBB COUNTIES UNTIL 745 AM EDT...

AT 657 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WITH VERY HEAVY RAIN FROM LOST MOUNTAIN PARK TO
LAKE VAL-DO-MAR...MOVING NORTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS DOUGLAS...PAULDING AND COBB COUNTIES THROUGH 745 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE VAL-DO-MAR...
HIRAM...LOST MOUNTAIN PARK...DOUGLASVILLE...DUE WEST...
BROWNSVILLE...KENNESAW...LITHIA SPRINGS...KENNESAW STATE
UNIVERSITY...POWDER SPRINGS...JIM R MILLER PARK...AUSTELL AND
MARIETTA.

ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES CAN BE EXPECTED
ACROSS THE AREA. OFFICIALS ARE URGING RESIDENTS TO AVOID GOING OUT
ON THE ROADS.
Special weather statement, Sep 21, 8:35 AM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT MON SEP 21 2009

GAZ021-031-032-211315-
835 AM EDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN
IN PAULDING...COBB AND CHEROKEE COUNTIES UNTIL 915 AM EDT...

AT 834 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH VERY HEAVY RAIN OVER LOST MOUNTAIN
PARK...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...AND WIND GUSTS TO 40 MPH AS IT MOVES
ACROSS PAULDING...COBB AND CHEROKEE COUNTIES THROUGH 915 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE POWDER SPRINGS...
HIRAM...NEW HOPE...CROSS ROADS...LOST MOUNTAIN PARK...DUE WEST...JIM
R MILLER PARK...ACWORTH...KENNESAW...DOBBINS AIR RESERVE BASE...
MARIETTA...KENNESAW STATE UNIVERSITY...WHITE WATER PARK...MOUNT
BETHEL AND SANDY PLAINS.

HEAVY DOWNPOURS WILL CONTINUE ACROSS AREAS ALREADY EXPERIENCING
FLOODING. ADDITIONAL RAINFALL AMOUNTS BETWEEN 1 AND 3 INCHES CAN BE
EXPECTED ACROSS THE AREA. OFFICIALS ARE URGING RESIDENTS TO AVOID
GOING OUT ON THE ROADS.
Local storm report, Sep 21, 9:05 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
905 AM EDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      3 S CANDLER             34.16N 83.77W
09/21/2009                   JACKSON            GA   COUNTY OFFICIAL

            HIGH WATER ALONG WALNUT CREEK WASHED OUT THE BRIDGE ON
            COOPER BRIDGE ROAD. TIME ESTIMATED.

&&

TDP

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 8:53 PM EDTRiver Flood WarningFFCCobb, Douglas5 days
Sep 20, 8:54 PM EDTRiver Flood WarningFFCForsyth, Fulton3 days
Sep 20, 9:04 PM EDTFlash Flood WarningFFCCarroll, Cobb, Douglas, Paulding6 hr
Sep 20, 9:13 PM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Walker, Whitfield6 hr
Sep 21, 12:31 AM EDTFlash Flood WarningFFCCherokee, Clayton, Cobb, DeKalb, Forsyth, Fulton and 1 more6 hr
Sep 21, 3:00 AM EDTAreal Flood WarningFFCCarroll, Cobb, Douglas, Heard, Paulding18 hr
Sep 21, 3:13 AM EDTAreal Flood WarningFFCCatoosa, Chattooga, Walker, Whitfield12 hr
Sep 21, 3:53 AM EDTFlash Flood WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson, Walton6 hr
Sep 21, 4:17 AM EDTRiver Flood WarningFFCCarroll, Coweta, Heard4 days
Sep 21, 5:16 AM EDTRiver Flood WarningFFCCobb, Fulton55 hr
Sep 21, 6:07 AM EDTAreal Flood WarningFFCCobb, DeKalb, Forsyth, Fulton, Gwinnett18 hr
Sep 21, 8:11 AM EDTRiver Flood WarningFFCGwinnett40 hr
Sep 21, 9:30 AM EDTAreal Flood WarningFFCGwinnett, Walton12 hr
Sep 21, 9:35 AM EDTRiver Flood WarningFFCDade29 hr
Sep 21, 10:23 AM EDTAreal Flood WarningFFCBartow, Cherokee, Pickens12 hr
Sep 21, 10:50 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield12 hr
Sep 21, 10:50 AM EDTRiver Flood WarningFFCCherokee49 hr
Sep 21, 10:50 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 21, 2:20 PM EDTRiver Flood WarningFFCCobb18 hr
Sep 21, 2:35 PM EDTAreal Flood WarningFFCBartow, Chattooga, Floyd, Polk9 hr
Sep 21, 2:55 PM EDTAreal Flood WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Towns and 2 more12 hr
Sep 21, 4:58 PM EDTAreal Flood WarningFFCBanks, Barrow, Clayton, Gwinnett, Hall, Henry and 4 more9 hr
Sep 21, 5:17 PM EDTRiver Flood WarningFFCDeKalb, Fulton14 hr
Sep 21, 5:17 PM EDTRiver Flood WarningFFCDeKalb, Fulton16 hr
Sep 21, 5:27 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 21, 7:58 PM EDTFlash Flood WarningFFCClarke, Greene, Madison, Oconee, Oglethorpe6 hr

Nearby

Areal Flood Warnings in Georgia, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.